# SDR USAA010195

- Difficulty date: February 28, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 32,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FLOORBEAM CORRODED 2 INCHES BY 2 INCHES, STATION 967, LBL 16.  CORROSION LEVEL 1.  REPLACED T-CAP PER TR 53-10-05A.  (M)
